# SDR 07FDEA00271

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397308020490
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORRODED STRINGER P46RH, C60-C60A REPAIR WAS PERFORMED IAW RAS/DATLS/0003135/2006 ISS.A, STRINGER SPLICE REPAIR WITH  DWR 17 R539 70094B), APPROVED ALSO BY EA 6-5317-106347.
